Feedback to SSRN

 
  • Selected
  • Entire List
 

Bouhaddioui, Chafik

 

University of Montreal - Department of Mathematics and Statistics


 Montreal, Quebec H3C 3J7
 Canada
 (514) 985-4000 ext 4012 (Phone)
 (514) 985-4039 (Fax)
 HOME PAGE: http://www.dms.umontreal.ca/~chafik/anglais.htm
 email address

  SSRN's personal information usage policy
Authors: If anything on this page requires updating or correction, please go to your SSRN User HeadQuarters and make the change.
The RSS feed for this author will notify you of all new papers and revisions as soon as they are added to the SSRN eLibrary.
Popular RSS readers
. Bouhaddioui, Chafik's Scholarly Papers Click on the title of any column to sort the table by that column.
Aggregate Statistics
Total
Downloads
24
Total
Citations
2
Authors Date Downloads
 (Rank)
Citations
ACTIONS:    Email Selected Abstracts    Export Selected Bibliographic Info    VIEW: Selected      Original List     All Versions       All Abstracts       Legend
1.  
A Generalized Portmanteau Test for Independence of Two Infinite-Order Vector Autoregressive Series | Show Abstract | Download |
Journal of Time Series Analysis, Vol. 27, No. 4, pp. 505-544, July 2006
Accepted Paper Series
Bouhaddioui, Chafik
University of Montreal - Department of Mathematics and Statistics
Roy, Roch
University of Montreal - Department of Mathematics and Statistics
Posted:
02 Jun 06
24
(307,995)
2


Records 1 - 1 of 1 matches
[ 1 ]

© 2014 Social Science Electronic Publishing, Inc. All Rights Reserved.  FAQ   Terms of Use   Privacy Policy   Copyright   Contact Us
This page was processed by apollo6 in 0.078 seconds